MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-P STD STEM SIZE 2; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-P STD STEM SIZE 2; CEMENTLESS STEM
Catalog Number 01.12.122
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision for quadra p subsidence, 3 months after primary.The stem the head and the liner have been revised successfully.
 
Additional Manufacturer Narrative
Batch review performed on 30 october 2023: lot 2302601: (b)(4) items manufactured and released on 24-may-2023.Expiration date: 2028-05-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.

Brand Name
STEM: QUADRA-P STD STEM SIZE 2
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18171358
Report Number3005180920-2023-00897
Device Sequence Number18115266
Product Code LZO
UDI-Device Identifier07630040720434
UDI-Public07630040720434
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181254
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.12.122
Device Lot Number2302601
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2023
Initial Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale
Patient Weight173 KG
Patient RaceWhite